My WebMD Sign In, Sign Up

Ask Your Question

WebMD Answers

120 Characters remaining
120 Characters remaining
  • First, try and keep your question as short as possible.
  • Include specific words that will help us identify questions that may already have your answer.
  • If you don't find your answer, you can post your question to WebMD Experts and Contributors.

Close

Posted: | Report This Report Question |
Q.

My potassium level dropped to 2.3. Was put in hospital for four days, right now it's 2.9, I take pot 160MEQ daily WHY?

I had the right side of my thyroid removed a couple months before I started having  trouble with my potassium  level. Also my sugar level went to 400. After 4 days in hospital they got my potassium's  up to 3.5 and my sugar level down with insulin .  My potassium  level won't stay up .I  have been taking  (8) Pot CL Mirco ER tabs 20 MEQ a day. If  I  walk a couple miles or exercise any it causes my level to drop. What can cause it to keep dropping? Right now it dropped to 2.9.

 

 

Answers from Contributors (1)